MathSciNet Relay Station
MathSciNet bibliographic data
MR383082 (52 #3963) 46J15 (12J20)
Alling, Norman L. Primary ideals in rings of analytic functions. Proc. Amer. Math. Soc. 53 (1975), no. 2, 423–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement